# SDR SWAA2020080302162

- Difficulty date: July 18, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 54,363 hours, 32,167 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER HOLE COMMON TO UPPER FLANGE OF FRAME AT BS 480; STRINGER 26L; WL 162. / REPAIRED DAMAGED FASTENER HOLE COMMON TO UPPER FLANGE OF FRAME AT BS480; STRINGER 26L; WL162 IAW SRM 53-30-07-2R-1 56693U 24JUL2020
